# SDR SWIA200514792

- Difficulty date: March 27, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 7,269 hours, 6,191 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 860D10018ABCD
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED ON APPROACH WHEN SELECTING FROM FLAPS 30-45 DEGREES.  REPLACED FECU IAW MM 27-51-05.  OPERATIONAL CHECK GOOD.
